World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems cover

Volume 02, Issue 04 (December 1994)

No Access
A MEASURE OF AVERAGE SENSITIVITY FOR FUZZY LOGICS
  • Pages:361–375

https://doi.org/10.1142/S0218488594000304

No Access
CALCULATING MAXIMUM-ENTROPY PROBABILITY DENSITIES FOR BELIEF FUNCTIONS
  • Pages:377–389

https://doi.org/10.1142/S0218488594000316

No Access
THE INVERSE PROBLEM OF THE AGGREGATION OF FUZZY SETS
  • Pages:391–415

https://doi.org/10.1142/S0218488594000328

No Access
ESTIMATIONS OF EXPECTEDNESS AND POTENTIAL SURPRISE IN POSSIBILITY THEORY
  • Pages:417–428

https://doi.org/10.1142/S021848859400033X

No Access
SATURATEDNESS AND A HIERARCHY OF APPROXIMATE IDENTITIES
  • Pages:429–444

https://doi.org/10.1142/S0218488594000341

No Access
A CONJECTURE TO THE SOLUTION OF THE CONTINUOUS LOGISTIC EQUATION
  • Pages:445–461

https://doi.org/10.1142/S0218488594000353

No Access
HOW TO HANDLE THE FLEXIBILITY OF LINGUISTIC VARIABLES WITH APPLICATIONS
  • Pages:463–484

https://doi.org/10.1142/S0218488594000365